# SDR DALA2016041502945

- Difficulty date: April 12, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N762BC
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 28,319 hours, 16,502 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 1060-1072
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEELBEAM BS 1060-1072 LBL5 AND FASTENERS CORRODED AT SEVERAL SPOTS. R & R NEW FASTENERS AND STIFFENERS, PN 70016533830001, BS 1060-1072, LBL5-RBL5 IAW DWG 149N8110  AND SRM 51-40-02.  REMOVED CORROSION FROM STIFFENER IAW SRM 53-40-12, ORIGINAL  MATERIAL THICKNESS IS .435" MECHANICALLY MEASURED MATERIAL LOSS FOUND TO BE .055, MAX ALLOWABLE IS .043 IAW SRM 53-40-12, ALLOWABLE DAMAGE 1, FIG 101, FOUND TO BE OUT OF LIMITS FABRICATED NEW STIFFENER LOCATED AND DRILLED AND INSTALLED AT BS 1060-1072/LBL5 IAW SRM 51-40-02, PAGE 2.  CORROSION ON STIFFENER FOUND DURING CORROSION REMOVEL ON KEEL BEAM, REMOVED CORROSION FROM KEELBEAM AT BS 1060-1072, LBL5 IAW SRM 53-40-12, FIG 101 ORIGINAL MATERIAL THK .250 MAT REMOVED FROM 2 EA AREAS, L=5.5 X W=1.4 D=.025 AND L=2.3 W=1.4 D= .011 FOUND 2 EA AREA TO BE IN LIMITS IAW SRM 53-40-12, FIG 101.
